# SDR DXTA2022020156020

- Difficulty date: January 31, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N689QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605659
- Aircraft time: 13,238 hours, 10,120 cycles
- System (JASC): 5200 · Doors
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR PRECATCH: MAIN CABIN DOOR IS HANGING ON THE PRE CATCH.  WITH BLEED AIR ON IT ALWAYS CATCHES. WITH BLEED AIR OFF IT IS INTERMITTENT. // SIGNOFF//ACCESSES AIRCRAFT, VERIFIED DISCREPANCY, MEASURED DOOR PRECATCH PLUNGER FOR CORRECT EXTENSION AND  PROTRUSION, FOUND PROTRUSION. OUT OF ADJUSTMENT: REMOVED INTERIOR PANEL REMOVED \GALLEY WINE RACK CABINET DOOR REMOVED  GALLEY WINE RACK ACCESS.PANEL  ADJUSTED PRECAUTCH MECHANISM AS NEEDED TO CORRECT MEASUREMENTS. PERFORMED OPS CHECK OF DOOR PRECATCH AND LOCK/UNLOCK FEATURES. ALL OPS CHECK GOOD. INSTALLED WINE RACK ACCESS PANEL. INSTALLED WINE RACK DOOR RETURNED AIRCRAFT TO ORIGINAL CONFIGURATION. WORK PERFORMED IN REF TO CE560XLS TC-5XL-52-141001 REV 1-12-15
